# SDR YENA2024092001289

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 46,187 hours, 16,540 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1294, MCO-HPN. 'ODOR EVENTS DESCENDING THROUGH 10K DIRTY SOCK SMELL IN AFT CABIN. LASTED 5 MIN. CONFIRMED BY ALL IN FLIGHT; ACCOMPLISHED INFO NOTICE 2017-T015K AND ISOLATED THE ODOR TO APU BLEED. APU BLEED PLACED ON MEL (560732) AND LEVEL A CONTAMINATION ACCOMPLISHED. A/C OK FOR CONT SVC. '
